MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR FLOTRAC SENSOR; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

EDWARDS LIFESCIENCES DR FLOTRAC SENSOR; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number MHD8
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.
 
Event or Problem Description
As reported, after being correctly connected, this flotrac sensor consistently displayed a significantly low diastolic blood pressure of 10 mmhg, despite the expected normal range being 60/80 mmhg.No error message was displayed.The patient was not treated according to the incorrect values.The issue was solved replacing the unit.There was no allegation of patient injury.The device was available for evaluation.Patient demographics unable to be obtained.
 
Additional Manufacturer Narrative
Added information to section d5 (operator of device) and d9 (device availability).Updated information to section h6 (type of investigation, investigation findings, investigation conclusions).The device was received for evaluation.Customer report of incorrect values was unable to be confirmed.Both flotrac and dpt (disposable pressure transducer) sensors zeroed and sensed pressure accurately on a ev1000 monitor and pressure monitor respectively.No error message was observed on a ev1000 monitor.The pressure did not show any drift during output drift testing and met specification.Electrical testing showed that both input impedances and output impedances for flotrac and dpt sensors were within specifications.Zero-offset for flotrac and dpt sensors also met specification.No leakage or occlusion was detected from the kit during pressure test.No visible damage was observed from the kit.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.In addition, there are manufacturing controls to avoid potential causes related to the reported malfunction, such as electrical testing.No further investigation could be performed, since no defect was confirmed during the product evaluation.

Brand Name
FLOTRAC SENSOR
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22802671
Report Number2015691-2025-06632
Device Sequence Number20747443
Product Code DRS
UDI-Device Identifier00690103194609
UDI-Public(01)00690103194609(17)260624(11)240624(10)65844212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2026
Device Model NumberMHD8
Device Lot Number65844212
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown